# SDR WRNA201200006

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 55,695 hours, 22,894 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Gyro
- Part number: J5BM2
- Part serial: 3071532E2
- Condition: Unserviceable
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH NR 1 & NR 2 YAW DAMPERS WOULD NOT ENGAGE.  AIRCRAFT RETURNED TO AIRFIELD.  LANDING NORMAL.  MX FOUND NR 1 & NR 2 YAW RATE GYRO'S AT FAULT.  REMOVED AND REPLACED NR 1 & NR 2 YAW RATE GYROS IAW 22-21-45.  OP'S CHECK SATISFACTORY. A/C RETURNED TO SERVICE.
